# SDR SWIA2019101046426

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25L CORRODED BETWEEN FS295 AND FS310  (C-CHECK) N817SK RO: 10/9/2019REMOVED AND INSTALLED NEW STR 25 LH WITHNEW FASTENERS FROM FS 280.00 TO 310.00 IAW SRM. ALL CHECKS GOOD.
